Alert archive / Colorado / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 42, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 25, 2023, 5:10 PM MDT for Baca County, Las Animas County, Colorado. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2023, 5:10 PM MDT (23:10 UTC)
- Expired
- May 25, 2023, 5:31 PM MDT
- In force
- 21 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Baca County, CO, Las Animas County, CO
The radar
The Pueblo radar (KPUX), 164 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.2 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1434 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
258
WUUS55 KPUB 252310
SVRPUB
COC009-071-252345-
/O.NEW.KPUB.SV.W.0042.230525T2310Z-230525T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
510 PM MDT Thu May 25 2023
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
West central Baca County in southeastern Colorado...
Southeastern Las Animas County in southeastern Colorado...
* Until 545 PM MDT.
* At 507 PM MDT, a severe thunderstorm was located 11 miles southwest
of Kim, or 31 miles northeast of Des Moines, moving northeast at 20
mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated. Public spotted a funnel cloud.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Kim.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3700 10344 3707 10358 3736 10337 3724 10302
TIME...MOT...LOC 2307Z 218DEG 18KT 3710 10345
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PS2 follow-up statements
296 WWUS55 KPUB 252325 SVSPUB Severe Weather Statement National Weather Service Pueblo CO 525 PM MDT Thu May 25 2023 COC009-071-252345- /O.CON.KPUB.SV.W.0042.000000T0000Z-230525T2345Z/ Baca CO-Las Animas CO- 525 PM MDT Thu May 25 2023 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT FOR WEST CENTRAL BACA AND SOUTHEASTERN LAS ANIMAS COUNTIES... At 525 PM MDT, a severe thunderstorm was located near Kim, or 37 miles northeast of Des Moines, moving northeast at 20 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. This severe thunderstorm will remain over mainly rural areas of west central Baca and southeastern Las Animas Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3704 10351 3731 10322 3724 10302 3700 10344 TIME...MOT...LOC 2325Z 218DEG 18KT 3717 10338 TORNADO...POSSIBLE HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ PS
055
WWUS55 KPUB 252331
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
531 PM MDT Thu May 25 2023
COC009-071-252341-
/O.CAN.KPUB.SV.W.0042.000000T0000Z-230525T2345Z/
Baca CO-Las Animas CO-
531 PM MDT Thu May 25 2023
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL BACA AND
SOUTHEASTERN LAS ANIMAS COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled. However gusty winds and heavy rain are still
possible with this thunderstorm.
LAT...LON 3704 10351 3731 10322 3724 10302 3700 10344
TIME...MOT...LOC 2329Z 218DEG 18KT 3720 10335
$$
PSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:38 PM MDT, 1 hour 32 minutes earlier.
Area forecast discussion, May 25, 3:38 PM MDT, 1 hour 32 minutes before
Area Forecast Discussion...CORRECTED National Weather Service Pueblo CO 338 PM MDT Thu May 25 2023 .SHORT TERM...(This evening through Friday) Issued at 320 PM MDT Thu May 25 2023 Key Messages: 1) Scattered storms this evening, a few severe storms possible across the plains. 2) Another day with severe thunderstorms possible for the southeast plains on Friday. Currently, another day of weak shear (0-6km 20-30 kts) but strong instability (CAPE of 1500-2500 J/KG) across the area, with convection firing over the eastern mountains and along a weak surface boundary (stretching from near TAD to just south of LHX) as of mid-afternoon. Most CAMs move storms eastward from the higher terrain across the plains this evening, though perhaps in a less organized fashion as last night, as dynamic lift today is less pronounced. Still a low end severe threat for most of the plains into the evening, with HRRR suggesting some storms along the Palmer Divide after sunset until close to midnight. Convection farther west over the mountains and interior valleys has been weaker/more isolated in nature, and expect most storms here to diminish this evening. Will maintain high end sct pops for locations east of the mountains until late evening, then taper precip chances off from west to east toward midnight. On Friday, upper level swly flow continues across CO, with perhaps a subtle increase in mid/upper level winds by late day as jet streak noses into the swrn part of the state. Over the eastern mountains and plains, moist/unstable air mass will remain in place, leading to another round of afternoon/evening thunderstorms, though orientation of the upper jet suggests best dynamic forcing may shift north of the Palmer Divide by evening. Again, 0-6km shear looks fairly weak, in the 25-35 kt range, while instability by afternoon climbs into the 1000-2000 J/KG range. Marginal risk of severe storms looks warranted, though strongest storms may end up north of the Palmer if lastest iteration of the NAM is correct. Farther west over the mountains and interior valleys, air mass looks slightly drier, leading to a downturn in convective strength and coverage, though still at least isolated activity expected. Max temps will remain little changed from the past couple days. .LONG TERM...(Friday night through Thursday) Issued at 320 PM MDT Thu May 25 2023 Key Messages: 1) Heightened chances for daily afternoon rain showers and thunderstorms for southern Colorado into next week. 2) Near to above average temperatures expected for much of southern Colorado into next week. Saturday - Thursday... The weekend and into much of next week will maintain a rather consistent, but active, weather pattern. Both deterministic and ensemble model guidance are in strong agreement about developing an overall, but messy, ridge pattern across the central US, with broad and disorganized troughing to the west. Colorado will be situated generally on the western periphery of the ridging and eastern periphery of the troughing. This pattern will allow for numerous weak short waves and ripples in the flow to pass over the southern Colorado region. In addition to that, given the broader troughing to the west, deeper moisture is expected to stay further into Colorado, though exact moisture quality will depend highly on how the waves and ripples in the flow ultimately evolve. Given all of this, daily chances of afternoon rain showers and thunderstorms are anticipated for the southern Colorado area each day to some extent. Also, with the moisture, and therefore instability, expected, along with modest upticks in shear from the waves and ripples, some stronger storms are possible across the area, but particularly across the eastern plains, where moisture will be greatest. As for temperatures, a more steady state of temperatures is anticipated given the ridging and no major storm systems/cold fronts. This pattern is expected to keep much of southern Colorado near to slightly above average for this time of year. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 320 PM MDT Thu May 25 2023 VFR conditions at all terminals the next 24 hrs, though there will be sct tsra across the area this evening, with storms most numerous across the southeast plains. Will carry a vcsh at all terminals until 01z-02z, and may upgrade to a vcts mention at KPUB 22z-02z, and KCOS 22z-04z, as storms move off the mountains. Most activity will diminish/shift east toward KS after 03-05z, though HRRR holds onto some storms until 05z-07z over the higher terrain north of KCOS. Very little change in the pattern for Friday, with a risk of afternoon convection again at all terminals after 20z, and the potential for severe storms around KCOS and KPUB 21z-00z. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...PETERSEN LONG TERM...SIMCOE AVIATION...PETERSEN
Hazardous weather outlook, May 25, 11:36 AM MDT, 5 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1136 AM MDT Thu May 25 2023 COZ058>089-093>099-261745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1136 AM MDT Thu May 25 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered thunderstorms will develop over the mountains early this afternoon, then spread eastward into the adjacent plains late this afternoon and evening. A few storms could become severe across the southeast plains where hail up to around 1.5 inches in diameter, wind gusts to around 60 mph, heavy rainfall and dangerous cloud to ground lightning will be possible. Although the risk looks low, a brief weak tornado can not be ruled out, especially for the Palmer Divide and northern slopes of the Raton Ridge. Heavy rainfall could cause localized flash flooding, especially for areas with susceptible soil conditions. Across the mountains today, the main risk with thunderstorms will be brief heavy rainfall, small hail, gusty winds up to 50 mph, and lightning. Thunderstorms will decrease from west to east this evening with a few thunderstorms lingering overnight near the Kansas border. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Strong to severe thunderstorms will be possible across southeast Colorado on Friday, with the main risks from storms being strong outflow winds and large hail. In addition, the threat of heavy rainfall and possible flash flooding will continue on Friday. Available moisture slowly decreases from west to east across the region through the Memorial Day Holiday weekend. This will keep daily chances of higher based isolated to scattered afternoon and evening showers and storms over and near the higher terrain. These storms will produce more wind than rain, with the continued threat of cloud to ground lightning. Further east across the far southeast Plains, low level moisture will remain in place, bringing the threat of a few stronger storms producing hail and locally heavy rainfall. As temperatures warm through the Holiday weekend, high and fast flows can be expected across area rivers and streams, especially across the eastern San Juan mountains and into the San Luis Valley, as the high mountain snowpack continues to melt. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. 10/10
In the hours before
Special weather statement, May 25, 3:48 PM MDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Pueblo CO
348 PM MDT Thu May 25 2023
COZ093-097-252215-
Las Animas Vicinity/Bent County CO-La Junta Vicinity/Otero County CO-
348 PM MDT Thu May 25 2023
...A strong thunderstorm will impact portions of southeastern Otero
and west central Bent Counties through 415 PM MDT...
At 347 PM MDT, Doppler radar was tracking a strong thunderstorm near
Higbee, or 10 miles south of North La Junta, moving north at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southeastern Otero
and west central Bent Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3775 10342 3779 10359 3804 10357 3798 10323
TIME...MOT...LOC 2147Z 198DEG 24KT 3783 10348
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
PSSpecial weather statement, May 25, 3:54 PM MDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Pueblo CO
354 PM MDT Thu May 25 2023
COZ094-252230-
Eastern Las Animas County CO-
354 PM MDT Thu May 25 2023
...A strong thunderstorm will impact portions of south central Las
Animas County through 430 PM MDT...
At 354 PM MDT, Doppler radar was tracking a strong thunderstorm 17
miles north of Branson, or 34 miles north of Des Moines, moving
southeast at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of south central Las
Animas County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3727 10386 3733 10382 3729 10359 3713 10369
3721 10382
TIME...MOT...LOC 2154Z 298DEG 17KT 3726 10378
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
PSSpecial weather statement, May 25, 4:02 PM MDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Pueblo CO
402 PM MDT Thu May 25 2023
COZ093-252230-
La Junta Vicinity/Otero County CO-
402 PM MDT Thu May 25 2023
...A strong thunderstorm will impact portions of south central Otero
County through 430 PM MDT...
At 402 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Timpas, or 25 miles southwest of La Junta, moving
northeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of south central Otero
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3767 10389 3772 10393 3785 10380 3771 10370
TIME...MOT...LOC 2202Z 244DEG 13KT 3772 10387
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
PSSpecial weather statement, May 25, 4:13 PM MDT, 57 minutes before
Special Weather Statement
National Weather Service Pueblo CO
413 PM MDT Thu May 25 2023
COZ081-082-084-085-252245-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
413 PM MDT Thu May 25 2023
...A strong thunderstorm will impact portions of east central Teller
and northwestern El Paso Counties through 445 PM MDT...
At 413 PM MDT, Doppler radar was tracking a strong thunderstorm over
Cascade, or 9 miles northwest of Colorado Springs, moving northeast
at 25 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Air Force Academy, Gleneagle and Cimarron Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3881 10507 3894 10511 3906 10481 3889 10468
TIME...MOT...LOC 2213Z 244DEG 21KT 3890 10497
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
MGSpecial weather statement, May 25, 4:59 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service Pueblo CO
459 PM MDT Thu May 25 2023
COZ094-252330-
Eastern Las Animas County CO-
459 PM MDT Thu May 25 2023
...A strong thunderstorm will impact portions of southeastern Las
Animas County through 530 PM MDT...
At 459 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles southwest of Kim, or 28 miles northeast of Des Moines, moving
northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Kim.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3703 10362 3734 10347 3723 10312 3700 10347
3700 10351
TIME...MOT...LOC 2259Z 214DEG 25KT 3708 10350
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
PSSpecial weather statement, May 25, 5:07 PM MDT, 3 minutes before
Special Weather Statement
National Weather Service Pueblo CO
507 PM MDT Thu May 25 2023
COZ081-082-085-252330-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
507 PM MDT Thu May 25 2023
...A strong thunderstorm will impact portions of east central Teller
and west central El Paso Counties through 530 PM MDT...
At 507 PM MDT, Doppler radar was tracking a strong thunderstorm over
Green Mountain Falls, or 13 miles northwest of Colorado Springs,
moving northeast at 5 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Green Mountain Falls around 520 PM MDT.
Cascade around 525 PM MDT.
Other locations in the path of this storm include Woodland Park,
Crystola and Chipita Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3887 10512 3892 10513 3904 10501 3891 10489
TIME...MOT...LOC 2307Z 235DEG 5KT 3893 10504
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
MGThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 6:41 PM MDT | Special Weather Statement | PUB | Otero | 34 min |
| May 24, 7:11 PM MDT | Special Weather Statement | PUB | Kiowa | 34 min |
| May 24, 7:59 PM MDT | Special Weather Statement | PUB | Prowers | 31 min |
| May 24, 8:28 PM MDT | Special Weather Statement | PUB | Prowers | 47 min |
| May 25, 1:02 PM MDT | Special Weather Statement | PUB | Huerfano | 28 min |
| May 25, 1:31 PM MDT | Special Weather Statement | PUB | Huerfano | 29 min |
| May 25, 2:00 PM MDT | Special Weather Statement | PUB | Las Animas | 30 min |
| May 25, 2:35 PM MDT | Special Weather Statement | PUB | Las Animas | 25 min |
| May 25, 2:45 PM MDT | Special Weather Statement | PUB | Las Animas | 30 min |
| May 25, 3:13 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 32 min |
| May 25, 3:36 PM MDT | Special Weather Statement | PUB | El Paso | 24 min |
| May 25, 3:48 PM MDT | Special Weather Statement | PUB | Otero | 27 min |
| May 25, 3:54 PM MDT | Special Weather Statement | PUB | Las Animas | 36 min |
| May 25, 4:02 PM MDT | Special Weather Statement | PUB | Otero | 28 min |
| May 25, 4:13 PM MDT | Special Weather Statement | PUB | Teller | 32 min |
| May 25, 4:32 PM MDT | Flash Flood Warning | PUB | Las Animas | 2 hr |
| May 25, 4:59 PM MDT | Special Weather Statement | PUB | 31 min | |
| May 25, 5:07 PM MDT | Special Weather Statement | PUB | Teller | 23 min |
| May 25, 5:22 PM MDT | Special Weather Statement | PUB | Crowley | 23 min |
| May 25, 5:30 PM MDT | Special Weather Statement | PUB | Baca | 30 min |
| May 25, 5:30 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 45 min |
| May 25, 5:38 PM MDT | Special Weather Statement | PUB | Teller | 52 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.